Feedback on Adipex Side Effects and Usage, page 53
If you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Upset stomach and vomiting
Hi, I just started ADIPEX two days ago, the first day I was fine. but yesterday at 5 am my head was hurting so I took an advil I woke up around 7:30 am and then took the adipex around 8:00 am. I was feeling fine until around 4pm my head was feeling weird and I was feeling sick. I drank plenty of water thru the day. I had diner around 6:30 7 and by 8 PM I threw up and was feel so sick and dizzy. Any advice as to why I would feel this way?
AskDocWeb: An upset stomach is not uncommon when first starting Adipex. It takes your body a few days to adjust to the medication. Of course you may also have something unrelated going on such as pregnancy, food poisoning, heart attack, gastritis, irritable bowel syndrome, stress, etc. Some of the possibilities are quite serious so check with your doctor.
Severe bladder and groin pain
I’ve been on the medication for about a week and I am having severe bladder and groin pain. I am drinking more than enough water but not to much to cause over hydration. I know it’s not a UTI because I am having no problem urinating regularly. Is this common? I took generic phentermine years ago and remember it doing the same thing. Went to the Dr. but infection was negative. I didn’t stay on the medication but a couple of weeks and it went away. I am loving the results of Adipex and I can sorta deal with this pain if it is something that will go away in time. My biggest concern though is doing some long term damage.
AskDocWeb: Long-term damage comes mostly from using this medication beyond three months. Adipex-P can cause vasoconstriction or shrinkage of the blood vessels in the brain. It also affects the parts of the brain that generates anxiety. These effects may result in nervousness, increased anxiety, tremors in the hands, feet, or tremors throughout the body, and headaches.
I have been on adipex for a little over a year. I came off of it for the month of December because I did want to enjoy the holidays. I have been back on it for about 2 months now and about an hour after I take it I get very very sleepy. I fight thru it by doing my morning workout, but as soon as I sit down I want to fall asleep. Is this normal? I have also noticed the weight isn’t falling off quite as fast as it was. I have only lost 4 pounds this month compared to the 10-15 I was losing. I workout 5 days a week and only consume 1000 calories a day. Should I just stop the meds and do it on my own at this point?
AskDocWeb: Extreme fatigue is one of the symptoms that may develop after taking too much Adipex so check with your doctor. Your dosage may need to be adjusted.
I have been taking adipex for 6 days now and I feel nothing. I feel tired & I am constantly hungry. Does this have to build up in your system or what?
AskDocWeb: While it is true that some medications take days to build up in your system before they are effective, Adipex is not one of them. Adipex reaches maximum effectiveness about 30 minutes after taking it. If it is not working, do NOT increase the dosage but do contact your healthcare provider for directions.
my babbbyyyyyyyyyyy. love love love love love love lvoe lvoevleovelvoevelvovelvovleovleolevvove it.
AskDocWeb: The patient information for Adipex says to call your doctor if you have unusual thoughts or behaviors.
This drug is draining the life out of me…I am on ends with it…I cant sleep although I am so sleepy I am about to die…I feel like my body is trying to jump four feet in front of me at all times…my heart is racing out of my chest..and lets not talk about the horrible mood that I have been in since I started taking the meds….I need sleep and lots of it…unless you can stay awake for a week straight I suggest you do not take this medication..
Does Adipex effect muscle?
I am working out a lot to get back my bulky muscle but i also want to trim my fat. If I try apidexin will it effect my bulky muscle. Will I still be able to put on bulky muscle if i try this supplement?
AskDocWeb: The product data sheet for Adipex does not indicate any effect on muscle development. In fact, working out on a regular basis is recommended while using this diet aid.
They are great pills but while u r on them u need to get ur body set on a diet plan so when u get off of them u don’t gain the weight back!
AskDocWeb: Welcome Kristen. People who do a lot of texting are also welcome here. Kristen makes a good point about getting on a diet plan. If you just take the pills without making the required changes to diet and exercise then the weight is almost certain to come back when you quit taking the pills.
65 & taking adipex nearly 3 mo’s now. Lost 13 pounds so far, exercising x 2 weekly at Curves. Dr. started me on vitamin D supplement at same time. Having extremely dry mouth problems. Which is the culprit? Dry mouth so bad I need to stop the one causing this.
AskDocWeb: Dry mouth is both a possible side effect of Adipex and a symptom of too much vitamin D. You may want to discuss the amount of water and liquids you consume daily with your doctor. Successful dieting is typically accomplished with an increase in the amount of water consumed.
Adipex and conception
Does adipex affect sperm count or male fertility? I take adipex because I am overwieght. My wife and I have decided to try to conceive. Will the adipex lower our chances of conceiving?
AskDocWeb: Adipex has not been reported to have any effect on sperm count or conception. Good luck with the family.
Adipex and fatigue
I been on an off of adipex for a few yrs but only been on it this time for 2months an it worked every time before this time, now everytime I take it I feel so tired an sleepy…… why???
AskDocWeb: It is possible that your body has developed tolerance for this medication. If that is the case then Adipex may lose its appetite-suppressing effects or require increasingly higher doses to produce a therapeutic effect, which is not recommended. If tolerance develops patients are typically instructed to discontinue Adipex rather than increasing the dose. You should be aware that physical dependence or addiction may occur with long-term use of this drug. Please talk to your doctor about a better alternative.
Read more Adipex Feedback.
Adipex report – 50 – 51 –
Page 53 – 54 – 55 –
56 – Last Page 72